# SDR CALA2025011301881

- Difficulty date: January 9, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N37253
- Make and model: Boeing 737824
- Aircraft serial: 30584
- Aircraft time: 74,629 hours, 27,591 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT UNDER R1 DOOR INOP REMOVED AND REPLACED R1 DOOR EXTERIOR EMERGENGY LIGHT LAMP REF. AMM 33-51-04-960-801 TEST GOOD.
